Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223809
Title: Аппроксимация стохастических дифференциальных уравнений Ито конечно-разностными уравнениями с осреднением
Authors: Стемковская, Т. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 72-73.
Abstract: The conditions on the approximation of the solution of Ito stochastic differential equation by the solutions of final-difference equations are investigated in this paper.
URI: http://elib.bsu.by/handle/123456789/223809
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
72-73.pdf508,92 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.